# SDR 98ZZZX2671

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8216T
- Make and model: Piper PA-32-301
- Aircraft serial: 328206037
- Engine: Lyc TIO540S1AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Point Set
- Part number: M3081
- Condition: Failed
- Location: Rt Magneto
- Part time: 58 hours
- Component: Slick, 6350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REPORT OF DEAD RIGHT MAGNETO, FOUND CONTACT POINT LOOSE IN POINT SET BODY.  OTHERWISE, POINT SET IN EXCELLENT CONDITION.
